Thanks for the response. I appreciate any help. I have tried backing off the dosage and it makes no difference with my sleep. I usually get about a 10 hour day out of my vyvanse dose. I take it between 6:00-7:00am and it wears off between 3:30-5:00pm. Around 8:00pm my mind is racing. In the past when I was being tried on all sorts of sleeping pills I would take 50-100mg trazodone or something along those lines and it would get my mind going more but in a sort of drunken state, then in the morning I feel like I ran a physical and mental marathon all night, not to mention the all day sedated crappy feeling. My Dr. tells me that we are not successfully treating the adhd when my mind is racing all night so we must try upping the dosage until the symptoms are covered or I reach my limit. So far upping the dosage has not affected my sleep in any way and has only improved my life. I am nervous about the high dosages but my Dr assured me that he has many patients on much higher dosages being successfully treated and he’s monitoring all aspects of me and checking me both mentally and physically at each visit. I asked my Dr about a night time dose but he’s not familiar with doing that but was open to it if we are unsuccessful with the current upping the dosage method.
Thanks for your response.